# SDR ASAA2025010555110

- Difficulty date: January 5, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 45,090 hours, 13,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Disconnected
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT OPEN. GROUNDED - YES. FOUND L1 DOOR ROD ASSY DISCONNECTED FROM LATCH TORQUE TUBE. RE-INSTALLED L1 DOOR LOWER ROD ASSY PER IPC 52-11-11-03A, AND TORQUE ROD ASSY BOLT PER AMM 20-50-11-910-801 TABLE 209. REMOVED AND RE-INSTALLED PER AMM 52-11-31-400-802, L1 DOOR LINING AND ESCAPE SLIDE PACK PER AMM 25-66-01-400-803. LI DOOR OPEN AND CLOSED OK. NO ISSUE NOTED AT THIS TIME.
